# SDR UPS05845763

- Difficulty date: October 17, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 R1 DOOR UPPER FWD CORNER OF CUT OUT IS A .5 INCH CRACK FROM FASTENER TO EDGE OF SKIN.  FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER AT FWD UPPER CORNER OF R1 DOOR IAW SRM 53-2-0 FIG 14, 51-1-21 AND 51-3-0.
